Makale
Tam Makale
Uluslararası
2013
On the tangent bundle with deformed Sasaki metric
International Electronic Journal of Geometry
Cilt 6 · Sayı 2 · ss. 19–31 · 01.01.2013
Atıf için künye
Gezer, A. (2013). On the tangent bundle with deformed Sasaki metric. International Electronic Journal of Geometry, 6(2), 19–31.
BibTeX
@article{gezer2013-73778,
author = {Gezer, Aydın},
title = {On the tangent bundle with deformed Sasaki metric},
journal = {International Electronic Journal of Geometry},
year = {2013},
volume = {6},
number = {2},
pages = {19--31},
issn = {1307-5624},
url = {https://akademik.atauni.edu.tr/yayinlar/73778-on-the-tangent-bundle-with-deformed-sasaki-metric}
}